# SDR HALA20231208268

- Difficulty date: November 27, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 53,687 hours, 8,777 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - A/C OSCILATES DURING CLIMB FROM 14,000-34,000 FT. WITH ASSOCIATED LEFT O/B AIRLERON MOVEMENT. NO OSCILATES IN CRUISE ON DESCENTS. REPLACED LH OUTBOARD (GREEN) AILERON SERVOVALVE IAW TSM 27-10-00-10-831-A & AMM 27-14-51-400-803. LEAK CHECK GOOD. OPS CHECK GOOD. BITE GOOD. NO FAULTS NOTED. OK FOR SVC.
